# SDR A6WA201643439

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CAP AT FS 349.00, BETWEEN RBL 27 & 36, CORRODED AT FASTENERS.  R & R FASTENERS AT FLOOR SUPPORT BEAM CAP FS 349.00, RBL 27 - 36 IAW SRM 51-42-10.  REMOVED & INSTALLED NEW AFT FLOOR SUPPORT ANGLE AT FS 349.00, RBL 27 - 36 IAW SRM 51-42-06.  REINSTALLED MOUNT FITTING IAW SRM 51-42-21.
